Fumming after seeing the dr

Share information, support and advice on all aspects of caring.
Ineed to unload this before i go back to the dr and actually punch the locum in the face..

this is wot i went in for:

1. I asked for my repeat of happy pills,, she said whjy do u take them- so explained that one and broke down in tears appologising that im havinga really odd few days.
2.I said i think im having side effects from the tablets, my weight is just balloning and ive been calories counting for over a month, i have restless legs at night and finding that im more panicy NOW than i was a yr ago.

This is wot i got told:
You are so over weight u need alot more excersise than u r having, u r at riskl from cancer, heart attacks, strokes and diabeties (I nodded and said thats why im worried about my weight as it is at the moment)
You are shoving your face full out of habbit and not even realising u r doing it (so i said -- this is why i dont get biccies, crisps or cake like i used to and dotn eat out at all now, once a month if that)

being tearful then said to her- i am the bluntest person i know but i find u just plain rude, ive asked u for help and if its my tabets and u have made me feel worse than when ic ame it
No miss penfold u eat far too much thats why u r fat.

So i sulked out the room and waited to see the nurse.. Wellshe was really nice, and i showed her the leaflet that comes with the happy pills, which i have never read-- weight gain, restless, iritablitily in muscles, and panicikng like there is no tomorrow-- she lookeda t the bit of paper andhanded me a tissue and asked why iw as so upset, i told her the locum wasnt very supportive at all. The nurse pointed out that these are side efects and above them it says to stop taking the medication and seek medical advice- which i had done.
So i siad shall i just stop taking htem-- noooo she replied, cut it down to 10mg a day and see how u go after a month, if still no improvement then soemthing else will have to be sorted.

. she gave me a number to call and i did, complained about her when i got in..
Never have i been in the company of a Dr so rude , and my problems with self esteam are bad enough as it is.. but im not the only one who she has been like this 2, infact there are most of the patients, she told one bloke to go and have a bath and then she might listen to him! The recpetionist wasnt very happy at how upset i was, and confirmed several patients have threatened to change surgery because of her.. And to be honest if she becomes a perminant dr, i will change surgery.

Im absolutly fuming, at how she made me feel, there was no need for it.


sorry peoples

needed to unload

(but hey its taken my mind off of why i was so panicked! but i didnt tell her about that!)
I cannot say what I want to, at least not in public, weight-gain is a common side-effect of most psychotropic drugs, I am not paid to know this, your locum GP is, and the way she treated you is inexcusable. The nurse is right but you should cut the medication down under medical supervision and you need to speak to a doctor who knows and understands you and your condition because you may find that you need to change to another anti-depressant, side-effects can differ and they can differ from patient to patient so it is a case of finding the drug which suits you and has minimal side-effects. Do put in a formal complaint and you have every right to refuse to see this doctor in future. I would take one of Amy's logs to hurl at her if you ever get her again, in fact I would come with you and hurl it myself Image .
Im not going back,, am gonan wean myself off them and go back to st, johns wart, ys i have to pay for it but i got no side effects .. Im so annoyed im hoping i dont have to go back to the dr for a very long time,. in fact i dont think i will bother, most things r fixable with diclophenic and a good sleep.

My complaint was logged, (tehehehehehehehehehehe)

I wont be taking amy to see her, id rahter take her to hospital and sit in A+E for a few hours than put her through anything like that
Image

Sorry, got to ask, this IS the 21st century, yes? Oh good! For a second there i thought you had time travelled back to the 80's and seen my old family doctor! He was blunt to the point of being insulting, then he'd take a big leap and just down right insult you to your face.

I hate the idea you had to sit through that experience. What a horrible sounding person, and good on you for complaining! I totally agree with Parsifal, your locum is paid to know the side effects of pills, and should of been able to acknowledge that rather than insult and degrade you. If you have to, then move doctor, even surgery if needs be!
Actually she should also have read your summary and most recent notes before she saw you and not asked you what you were taking the medication for, really poor and potentially dangerous practice to add to your complaint.
Hi Rin Your Dr sounds horrible we have one like that I never go to him. I'm very over weight now since leaving work if one of the Drs made comments like that to me I would be in tears. You look loverly on you holiday photos (IOW). Don't you just feel like punching her light out. Take care love Sheila xx
Image
Oh Rin I am so sorry what a nasty locum!

I am overweight and its to do with my BP pills and the change and I know I need to lose the weight for my health but its so dammed hard, dis you know that stress causes us to weight gain we release a hormone called Cortisol when stressed and it makes us gain weight, I guess thats part of yours and mines problem too x
just spoke to michelle as she is a nurse and the locum had been to her surgery and hasnt been requested to go back!
she told michelle that is all very wellbeing a nurse and givinghealth advise but being obese wasnt a good example! Shes diabetic and has lost an awful lot of weight now her dr got her meds right.

stick thin witch!


well i havent taken me tablets, and guess wot-- i havent got a shaky arm, and that horrible sicky hungry feeling and that uncontrllable spasm in my leg so HA going to try to get to see my normal dr next week at some point and complain again and tell him face to face as he is the practice manager
what a witch. hope you never have to deal with her again.
oh how awful but I know exactly how you must have felt, I have been fat all my life, I've been loosing weight recently, lost just over a stone so far, I have blunt docs,, blunt surgeons the lot!!! many a time I've come home in tears vowing that if there was something serious with me I am sure I wouldnt go to the docs, not at all

I'm glad you complained